# SDR CHI1593

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: N501CH
- Make and model: Hughes 369D
- Aircraft serial: 170050D
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid Tube
- Part number: 369D292115
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GEAR SKID TUBE CRACKED ON BOTH SIDES UNDER FORWARD GEAR LEG SADDLE.  CRACKS ORIGINATE FROM NUTPLATE ACCESS HOLE ON BOTTOM SIDE UNDER ABRASION STRIP AND PROGRESS UPWARD ON BOTH SIDES THROUGH ENTER HOLES (UNUSED) AND STOP APPROXIMATELY 2.25 INCHES FROM EACH OTHER.  REPLACED SKID TUBE WITH NEW PART.  SOR MSG NR 056845 SENT TO MDHC.  CRACKED SECTION OF TUBE BEING SENT TO MDHC FOR FURTHER INVESTIGATION.  (X)
